# SDR DLM88001737

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 36,179 hours, 30,924 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAILED DURING CLIMB.  ALTERNATE TRIM OPERATED NORMAL.  RETURNED TO CVG.  YOKE AND SUITCASE SWITCHES BOTH WERE INOP.  TRIM FAILED AT 2 UNITS.  CHECKED POWER IN AND OUT OF TRIM RELAYS.  CHECKED POWER AT PRIMARY TRIM MOTOR AND BRAKE WITH METER AND TEST LIGHT.  ALL CKS OK.  REPLACED PRIMARY STAB TRIM MOTOR AS PRECAUTIONARY.  ALL CKS GOOD.
